DOI 10.1016/j.ajoc.2022.101761
Retinal toxicity of long term overdose of sildenafil citrate: A case report.
Аннотация
PURPOSE: To report a case of eye structure changes in a patient with long-term overdose of sildenafil citrate.
OBSERVATIONS: A 28-year-old male presented to our outpatient clinic with flare sensation in both eyes for 1 year after taking sildenafil citrate at a dose of 200 mg daily for two years. mERG and OCT examination revealed persistent damage of retinal photoreceptor cells. The symptoms did not disappear after 3 months off the medication.
CONCLUSIONS AND
IMPORTANCE
Long term excessive use of overdose sildenafil citrate can cause serious damage to retinal photoreceptor cells. The retinal side effects of sildenafil citrate still need to be further investigated, and the administration of systemic overdose also needs to be considered by all physicians, not just ophthalmologists.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.